MathSciNet Relay Station
MathSciNet bibliographic data
MR2783355 (2012c:30058) 30D05 (30D35 39A45 39B32)
Korhonen, Risto A new Clunie type theorem for difference polynomials. J. Difference Equ. Appl. 17 (2011), no. 3, 387–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement